# SDR DXTA2025121506102

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N463QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500748
- Aircraft time: 2,466 hours, 1,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING DOOR ON THE GROUND. PASSENGER DOOR OPEN CAS ILLUMINATES INTERMITTENTLY.   VERIFIED THE DOOR UNLOCK INDICATION WHEN THE DOOR IS CLOSED. FOUND, WHEN THE INTERIOR DOOR HANDLE IS PUSHED TO THE LOCKED POSITION LIGHTLY, THE LOWER BELLCRANK AT THE EXTERIOR HANDLE WILL NOT FULLY LATCH INTO THE LOCKED POSITION. FOUND LOWER BELLCRANK WILL CATCH & NOT FULLY LOCK AT THE LOWER MECHANISM. ADJUSTED THE DOOR ROD-ENDS FOR THE LOWER BELLCRANK. THE MED DOOR HANDLE NOW LOCKS PER SPECS. VERIFIED ALL INDICATIONS ARE NORMAL & NO DEFECTS. ALL LATCH PINS ARE CORRECT & ALL GREEN FLAG INDICATORS ARE IN VIEW WHEN CLOSED. ALL SAFETIES AS REQUIRED. RESTORED ALL ACCESS, WORK DONE WITH REF AMM 52-11-00 & 52-11-23.
